Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 72, NWS St. Louis, MO

June 18, 2015Reynolds County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 18, 2015, 11:26 AM CDT for Reynolds County, Missouri. It took effect at Jun 19, 2015, 3:22 AM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jun 18, 2015, 11:26 AM CDT (16:26 UTC)
In effect from
Jun 19, 2015, 3:22 AM CDT
Expired
Jun 22, 2015, 4:00 AM CDT
In force
3 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Reynolds County, MO

The radar

The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 9.46 ft at Jun 20, 2015, 4:00 AM CDT.

actionminormoderate5101506/1806/1906/2006/2106/2206/23
Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

205 
WGUS43 KLSX 181626
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1126 AM CDT THU JUN 18 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Missouri... 

  
                The Black River near
                 ...Annapolis

.This Flood Warning takes into consideration 3 to 5 inch rainfall
forecast in the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.

Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-191626-
/O.NEW.KLSX.FL.W.0072.150619T0822Z-150622T0900Z/
/ANNM7.1.ER.150619T0822Z.150620T0600Z.150621T0900Z.NO/
1126 AM CDT THU JUN 18 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Black River near Annapolis.
* At 10:15 AM Thursday the stage was 4.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast: The river will Rise to near 14.8 feet by Saturday morning.
  The river will fall below flood stage by Sunday morning.
* Impact:  At 14.0 feet...Flooding begins along County Road 146 
  Champion Springs Road...the road leading to the gage.
* Impact:  At 9.0 feet...Co Rd 372 will begin flooding near this height.
* Impact:  At 8.0 feet...Annapolis Road on the east bank of the Black 
  River south of Lesterville begins flooding close to this height.  
  This is the only road directly connecting Annapolis and Lesterville.
* Impact:  At 5.0 feet...Near this height, Peola Road begins flooding 
  along the west bank of the Black River south of Lesterville.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/19  06/20  06/21  06/22  06/23

Black River
  Annapolis        8.0    4.24      10.3   14.6    7.5    5.5    4.6


&&


LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079




$$
6 follow-up statements
259 
WGUS83 KLSX 190149
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
849 PM CDT THU JUN 18 2015

...The flood warning continues for the following river in 
Missouri...
 
  Black River near Annapolis 

.This Flood Warning is a result of between 2 and 3 inches of rainfall 
forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-200149-
/O.EXT.KLSX.FL.W.0072.150619T0848Z-150622T1048Z/
/ANNM7.1.ER.150619T0848Z.150620T0600Z.150621T1048Z.NO/
849 PM CDT THU JUN 18 2015

The Flood Warning continues for
  the Black River near Annapolis
* from late tonight to late Sunday night.
* At  8:15 PM Thursday the stage was 4.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast:  The river is forecast to rise above flood stage Friday 
  morning and crest near 14.8 feet Saturday morning...then fall below 
  flood stage Sunday morning.
* Impact:  At 14.0 feet...Flooding begins along County Road 146 
  Champion Springs Road...the road leading to the gage.
* Impact:  At 9.0 feet...County Road 372 will begin flooding near this
  height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/19  06/20  06/21  06/22  06/23

Black River
  Annapolis        8.0    4.12      10.4   14.6    7.5    5.5    5.1


&&


LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079




$$
102 
WGUS83 KLSX 191810
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
110 PM CDT FRI JUN 19 2015

...The flood warning continues for the following river in Missouri...
 
  
              The Black River near
               ...Annapolis 

.This Flood Warning is a result of the most recent heavy rain event
and an additonal 1 to 3 inches possible in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-201810-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-150622T0430Z/
/ANNM7.1.ER.150619T1910Z.150620T0600Z.150621T0430Z.NO/
110 PM CDT FRI JUN 19 2015

The Flood Warning continues for
  the Black River near Annapolis.
* At 12:15 PM Friday the stage was 5.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 14.8 feet by after midnight
  tomorrow. The river will fall below flood stage by tomorrow evening.
* Impact:  At 14.0 feet...Flooding begins along County Road 146 
  Champion Springs Road...the road leading to the gage.
* Impact:  At 9.0 feet...County Road 372 will begin flooding.
* Impact:  At 8.0 feet...Annapolis Road on the east bank of the Black 
  River south of Lesterville begins flooding close to this height.  
  This is the only road directly connecting Annapolis and 
  Lesterville.
* Impact:  At 5.0 feet...Near this height, Peola Road begins flooding 
  along the west bank of the Black River south of Lesterville.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/20  06/21  06/22  06/23  06/24

Black River
  Annapolis        8.0    5.56      13.8    6.9    5.1    4.1    3.4


&&


LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079




$$
429 
WGUS83 KLSX 200104
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
804 PM CDT FRI JUN 19 2015

...The flood warning continues for the following river in Missouri...
 
  Black River near Annapolis  

.Remnants of Bill continues to spin and push east northeast of the forecast area. 
Little addition rain is expected across the area tonight through tomorrow
morning, thus the crest has been adjusted...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-210104-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-150621T1424Z/
/ANNM7.1.ER.150620T0009Z.150620T0600Z.150620T1424Z.NO/
804 PM CDT FRI JUN 19 2015

The Flood Warning continues for
  the Black River near Annapolis
* until Sunday morning.
* At 7:15 PM Friday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast:  The river will continue rising to near 8.5 feet overnight, then
  fall below flood stage late tomorrow morning.
* Impact:  At 9.0 feet...County Road 372 will begin flooding near this
  height.
* Impact:  At 8.0 feet...Annapolis Road on the east bank of the Black 
  River south of Lesterville begins flooding close to this height.  
  This is the only road directly connecting Annapolis and 
  Lesterville.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/20  06/21  06/22  06/23  06/24

Black River
  Annapolis        8.0    8.04       8.2    6.5    5.5    4.9    4.5


&&


LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079




$$
795 
WGUS83 KLSX 200951
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
451 AM CDT SAT JUN 20 2015

...The flood warning continues for the following river in 
Missouri...

 
  Black River near 
  
      Annapolis 
  

.This Flood Warning is a result of heavy rainfall across the basin
over the past couple of days...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-210951-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-150621T2248Z/
/ANNM7.1.ER.150620T0009Z.150620T0900Z.150620T2248Z.NO/
451 AM CDT SAT JUN 20 2015

The Flood Warning continues for
  The Black River near Annapolis
* Until this afternoon.
* At 4:15 AM Saturday the stage was 9.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river is currently cresting near 9.4 feet and is forecast
  to fall back below flood stage this afternoon.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/21  06/22  06/23  06/24  06/25

Black River
  Annapolis        8.0    9.45       9.0    6.9    4.9    4.4    4.1


&&


LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079




$$
707 
WGUS43 KLSX 201337
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
837 AM CDT SAT JUN 20 2015

...Flood Warning Remains In Effect...

  Black River near Annapolis affecting Reynolds County

.This Flood Warning is a result of 0.5 to 1 inch of precipitation the 
past 24 hours and no additional precipitation in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-211337-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-150622T0000Z/
/ANNM7.1.ER.150620T0009Z.150620T0900Z.150621T0000Z.NO/
837 AM CDT SAT JUN 20 2015

The Flood Warning continues for 
 The Black River near Annapolis
* At  8:15 AM Saturday the stage was 9.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue to fall to below flood stage by 
  this evening.
* Impact:  At 9.0 feet...County Road 372 will begin flooding near this
  height.
* Impact:  At 8.0 feet...Annapolis Road on the east bank of the Black 
  River south of Lesterville begins flooding close to this height.  
  This is the only road directly connecting Annapolis and 
  Lesterville.
* Impact:  At 5.0 feet...Near this height, Peola Road begins flooding 
  along the west bank of the Black River south of Lesterville.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/21  06/22  06/23  06/24  06/25

Black River
  Annapolis        8.0    9.10       6.9    5.5    5.1    4.7    4.4


&&


LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079




$$
227 
WGUS83 KLSX 210037
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
736 PM CDT SAT JUN 20 2015

...The flood warning is cancelled for the following river in Missouri...
 
  Black River near Annapolis 
  
.This will be the last flood statement for this water event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-210106-
/O.CAN.KLSX.FL.W.0072.000000T0000Z-150622T0000Z/
/ANNM7.1.ER.150620T0009Z.150620T0900Z.150620T2215Z.NO/
736 PM CDT SAT JUN 20 2015

The Flood Warning is cancelled for
  the Black River near Annapolis.
* At 7:15 PM Saturday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at 5:15 PM Saturday.
* Forecast: The river will continue to fall to 5.6 feet by Monday 
  morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/21  06/22  06/23  06/24  06/25

Black River
  Annapolis        8.0    7.80       6.9    5.6    5.1    4.7    4.5


&&


LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 18, 6:30 AM CDT, 4 hours 56 minutes earlier.

Area forecast discussion, Jun 18, 6:30 AM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
630 AM CDT Thu Jun 18 2015

.SHORT TERM:  (Through Late This Afternoon)
Issued at 336 AM CDT Thu Jun 18 2015

Upper level HIGH remains anchored over the southeastern CONUS early
this morning and maintains weak SW flow aloft over our region.  A
very moist airmass thru the column continues to prevail over much of
our region featuring PWs approaching two inches.  The old core of
Tropical Storm BILL has crossed the Red River into far southern
OK, but its direct influence extends much further to the northeast
into southwestern MO. It has been a quiet night rain-wise across
our region with only a few SHRA trying to develop near and north
of the I-70 corridor over the past few hours, otherwise it has
been dry. This has allowed the wet soils for much of our region to
recover a bit, but only a bit. This also appears to be the last
significant break in the action, with strong hints that once the
rain from BILL moves back in, it is here to stay until the end
with very few stoppages, if any. A surface cold front extended
from the western MO-IA border to northeast IA and was slowly
moving southeastward. Otherwise, skies were at least mostly cloudy
areawide with abundant thick high cirrostratus clouds with temps
mostly in the lower 70s.

A narrow band of h850 moisture convergence is trying to get some
showers going near and just north of I-70 early this morning.  Have
chance PoPs to cover this thru mid-morning.

The old core of BILL is expected to move very slowly to the
northeast today, only reaching far eastern OK by sundown.  This
slowness is not expected to prevent rain from returning to our area
again, however.  A significant "arm" of h850 moisture convergence
and broadscale lift just downstream from the core helping to drive
the current area of rain extending into southwest MO is progged by
all the short-term models to move northeastward and expand towards
Columbia and STL Metro by late this morning.  A temporary limiting
factor in its northeastward push today will be confluence aloft
around the I-70 corridor and should severely limit rain from BILL
from getting much further north until old core of BILL can nudge
closer and push this confluence further east.  It looks like this
should occur by late afternoon.  Instability, like yesterday, looks
very limited and with the nature of the tropical airmass in place,
thunder looks to be pretty isolated inside the main rainfall axis,
with better chances for thunderstorms on the periphery.  But in this
case, we are not dependent on TSRA for heavy rainfall with all pcpn
very efficient rain producers.  In the main axis of rainfall,
expected to follow the I-44 corridor, and eventually near I-70 in
IL, up to 1" of rainfall expected with locally higher amounts to
2".  This will be about all it will take to exceed Flash Flood
guidance with more on the way after sundown.  The Flash Flood Watch
continues with areal extent still good based on past rainfall and
the forecast.

An additional chance for TSRA will be found with the cold front
slowly dropping southward into northern MO and central IL from
around midday thru the afternoon hours.

Temps will severely struggle to warm today, especially once the main
area of rain gets going and expands, with an unusual falling temp
trend forecast for STL metro beginning around midday.  MOS max temps
not bad, though, and was close in the forecast.

TES

.LONG TERM:  (Tonight through Wednesday)
Issued at 336 AM CDT Thu Jun 18 2015

(Tonight through Friday Night)

Flooding threat continues through the end of the work week. Even
though 00z Thu ECMWF is a bit faster and a bit further southeast
with T.D. Bill's remnants as it moves into southern Missouri by
Friday morning, will still see significant qpf through Friday
night. So with an additional 1 to 4 inches of rain with locally
higher amounts possible through Friday night, have extended the
Flash Flood watch through 12z Saturday.

We will continue to remind everyone to avoid low water crossings and
not attempt driving through water of unknown depth. Also, moderate
to major river flooding is forecast this weekend on some of the
larger rivers.

The other issue with the remnants of T.D. Bill is that if we get
enough heating on Friday to help destabilize the atmosphere, we
could see a threat of a few tornadoes from low topped supercells -
as low level helicity will be quite high east of the remnant low.

(Saturday through Wednesday)

By Saturday the remnants of Bill will lift northeast away from
forecast area. So will see precipitation taper off. However, the dry
weather will not last long as another frontal boundary drops south
into forecast area stalling out and bringing chances of storms
Saturday night through Monday, before lifting back north as a warm
front by Monday night. In the meantime, will see warm and humid
weather across the area through the extended.

Byrd

&&

.AVIATION:  (For the 12z TAFs through 12z Friday Morning)
Issued at 630 AM CDT Thu Jun 18 2015

Next batch of rain expanding northward slowly should move into COU
and STL metro sites around 16z but will initially just be light.
The heavier rain with possible thunder to hold off until later in
the afternoon. Once the rain moves in, it should continue with few
interruptions until the end of the valid TAF period. Deteriorating
conditions are then expected as we head into night with lowering
CIGs to IFR. UIN will be the exception to all of this, remaining
VFR thru the TAF period with its only notable chance of rain being
in the afternoon with a slow moving cold front. S-SW light winds
backing E tonight.

Specifics for KSTL: Light rain to move in around 16z with heavier
rain and possible TSRA for mid to late afternoon. Rain should
continue with few interruptions as CIGs lower to IFR category
later tonight. Light S-SW winds will back E tonight.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through Saturday morning FOR Boone MO-Callaway
     MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-Iron MO-
     Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-Montgomery
     MO-Osage MO-Reynolds MO-St. Charles MO-St. Francois MO-St.
     Louis City MO-St. Louis MO-Ste. Genevieve MO-Warren MO-
     Washington MO.

IL...FLASH FLOOD WATCH through Saturday morning FOR Bond IL-Calhoun
     IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Randolph IL-
     St. Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Jun 18, 4:22 AM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
422 AM CDT THU JUN 18 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
422 AM CDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS PARTS OF THE AREA
THROUGH TONIGHT...ESPECIALLY THE SOUTHERN HALF OF MISSOURI AND
ILLINOIS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. A FLASH FLOOD
WATCH IS IN EFFECT. PLEASE REFER TO THE WATCH FOR FURTHER
INFORMATION.

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON
AND EARLY EVENING. THE PRIMARY THREAT WILL BE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGH FRIDAY NIGHT WITH
POTENTIAL FOR HEAVY RAINFALL AND FLOODING THROUGH THIS ENTIRE
PERIOD. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 700 AM SATURDAY.
PLEASE REFER TO THE WATCH FOR FURTHER INFORMATION.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY ACROSS
SOUTHEAST AND EAST CENTRAL MISSOURI AND SOUTHWEST ILLINOIS. THE
PRIMARY THREAT ON FRIDAY WILL BE ISOLATED TORNADOES.

SEVERAL POINTS ON THE MERAMEC...ILLINOIS AND MISSISSIPPI RIVERS
WILL BE GOING TO MAJOR FLOOD BY LATE THIS WEEKEND DUE TO THE
EXPECTED RAINFALL OVER THE REGION THROUGH FRIDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS FROM SATURDAY THROUGH TUESDAY
ACROSS PORTIONS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CONTACT THE NATIONAL WEATHER SERVICE
TO REPORT RAINFALL AMOUNTS IN EXCESS OF AN INCH AS WELL AS ANY
FLOODING.

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:50 PM CDTRiver Flood WarningLSXLincoln4 days
Jun 17, 9:29 PM CDTRiver Flood WarningLSXFranklin6 days
Jun 17, 9:33 PM CDTRiver Flood WarningLSXCrawford4 days
Jun 17, 9:33 PM CDTRiver Flood WarningLSXCrawford, Washington6 days
Jun 17, 9:33 PM CDTRiver Flood WarningLSXFranklin, Jefferson7 days
Jun 18, 12:12 PM CDTRiver Flood WarningLSXOsage9 days

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.